Issues‎ > ‎vol23n2‎ > ‎

jzs-10863

New Relation between the Coefficients of a Rational Function and the intersection points with Oblique Asymptotes in a Vector Equations

Mariwan Rashid Ahmed

Charmo University, College of Medical and Applied Sciences, Department of Applied Computer, Chamchamal-Iraq

E-mail: mariwan.rashid@charmouniversity.org  

DOI  Link:https://doi.org/10.17656/jzs.10863

Abstract
It’s clear that Vieta’s formula relates the coefficients of polynomial to the sum and product of their roots. In this paper for the first time, we introduce a vector equations relate the coefficients of numerator and denominator of rational functions to the sum and product of intersection points with oblique asymptotes. Furthermore, previously we learned how to find Oblique asymptote of rational functions by Long division, but in this paper we introduce new easier method for finding oblique asymptotes of rational functions with the aid of determinant of a matrix.

Key Words: Vieta’s Formula, Vector Equation, Rational Function, Asymptotes, Oblique Asymptote, Slant Asymptote 

References:

[1] George B. Thomas, JR. “Thomas Calculus Early Transcendentals”, Fourteens Edition, Pearson Education (2018)

[2] Robert A. Adams, “Calculus A Complete Course”, Ninth Edition, Pearson Canada Inc. (2018)

[3] Benjamin and Gerhard, “The Fundamental Theorem of Algebra”, First Edition, Springer-Verlag (1997)

[4] Peter Borwein and Tamas, “Polynomials and Polynomial Inequalities”, 13th Edition, Springer (1995)

[5] Leif Mejlbro, “Methods for finding Zeros in Polynomials”, First Edition, bookboon (2014)

[6] Donald L. White, “Fundamental Concepts of Algebra”, D. L. White (2018)

[7] S. Bialas and H. Gorecki, “Generalization of Vieta’s formulae to the fractional polynomials and generalizations the method of Graeffe-Lobachevsky”, Bulletin of the polish academy of sciences, Vol. 58, No.4, (2010)

[8] Shang Gao, Jing Hu and Yamin Yu, “Iterative Methods for Polynomial Equations Based on Vieta’s Theorem”, 8th International Conference on Mechatronics, Computer and Education Informationization, Volume 83, MCEI (2018)

[9] Francois Dubeau and Youness Mir, “Growth Models with Oblique Asymptote”, Vilnius Gediminas Technical University, Volume 18, No. 2, (2013)